# SDR SWAA2025122655593

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 56,955 hours, 34,752 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D SEAT RECLINES INTO EXIT ROW.   OPS CHECKED SEAT 11D,  FOUND SMALL FORWARD MOVEMENT BUT NO RECLINE MOVEMENT IAW SOPM.
